# SDR DXTA2022103172940

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 774 hours, 531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: WITH THE EMER LTS SWITCH IN THE OFF POSITION, THE EXIT SIGN OVER THE MAIN CABIN DOOR REMAINS ILLUMINATED. ALSO, THE EMERGENCY LIGHT UNDER THE SIDE FACING SEAT ACROSS FROM THE ENTRY DOOR, AS WELL AS THE EXIT SIGNS ON EACH SIDE OF THE MAIN CABIN DOOR REMAIN ILLUMINATED AS WELL.  C/W EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE IA \V TC-FLT-33--100 L REV. 2 DATED 20 OCT 2022. DURRING DISCHARGE, FOUND MULTIPLE G-SWITCHES TRIPPED. RESET G•SWITCHES. OPERATION CHECK OF EMERGENCY LIGHTING GOOD.
